MathSciNet Relay Station
MathSciNet bibliographic data
MR876477 (88d:60224) 60K05 (60F05)
Galambos, J.; Indlekofer, K.-H.; Kátai, I. A renewal theorem for random walks in multidimensional time. Trans. Amer. Math. Soc. 300 (1987), no. 2, 759–769.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement